MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493919108150
Medical Device Problem Codes Inflation Problem (1310); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter address 1: (b)(6).E1: initial reporter phone: (b)(6).Device evaluated by mfr.: the device was returned for analysis.Visual and tactile inspection found no issues with the hypotube shaft.No kinks or damages noted with the shaft polymer extrusion.A detailed microscopic examination of the balloon material identified no tears or pinholes in the balloon.Microscopic examination of the shaft identified that the inner wire lumen was stretched within the balloon and a pinhole was identified in the shaft underneath the markerband.The tip showed no signs of tip damage.A microscopic examination of the markerband identified that the markerband was compressed.The device was attached to an encore inflation unit and when an attempt was made to inflate the balloon to its rated burst pressure, a liquid leak was identified out through the tip of the device.The leak is consistent with the pinhole identified in the inner lumen in the shaft underneath the markerband.No other device issues were identified during returned product analysis.
 
Event or Problem Description
Reportable based on device analysis completed on 19-dec-2024.It was reported that inflation failure was encountered.A 1.50mm x 8mm emerge balloon catheter was used during the marshall procedure for atrial fibrillation.However, the balloon could not be opened.The procedure was completed with a different device and no patient complications were reported.However, returned device analysis revealed a pinhole in the shaft.

Brand Name
EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21133769
Report Number2124215-2024-82846
Device Sequence Number15332689
Product Code LOX
UDI-Device Identifier08714729807100
UDI-Public08714729807100
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K121196
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/10/2026
Device Model NumberH7493919108150
Device Catalogue NumberH7493919108150
Device Lot Number0034204907
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2024
Initial Report FDA Received Date01/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown